Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had Angioplasty, prescribed Atorvastatin, Ramapril and ASpirin, feel uneasiness in chest. Is it normal?

Sir Ihave gone through successful angioplasty(CART& PTCA+S-LAD )7 month before with nil risk factor.I am advised by doctor Atorvastatin 80mg,Ramapril 5mg, Clopidogrel & Asprin75, & Metolar 50 all OD.But since past one week I am finding some uneasyness in chest occasionally.I am 51Yrs old.Kindly advise is there any problem or it is a normal. Thanks
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The medicines are proper
It is NOT normal to have uneasiness of the chest..
You need to see your cardiologist to exclude new problems - progression of the problem in the native artery, blockage of the stent.
EKG - may be TMT, Lab tests will all be necessary for assessment and assurance..

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 15 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor